# SDR CALA0600232

- Difficulty date: July 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N67157
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 23,868 hours, 3,765 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5112
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT BS 303, LBL 22-55.  THE CORROSION WAS REMOVED AND THE FLOORBEAM WAS REPAIRED IAW SRM 51-10-02 AND SRM 53-00-51, REPAIR 1, FIGURE 201.
